CSpace

Browse/Search Results:  1-10 of 59 Help

Selected(0)Clear Items/Page:    Sort:
Proof of the Wilf-Zeilberger conjecture for mixed hypergeometric terms 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2019, 卷号: 93, 页码: 133-147
Authors:  Chen, Shaoshi;  Koutschan, Christoph
Favorite  |  View/Download:7/0  |  Submit date:2019/03/11
Wilf-Zeilberger conjecture  Hypergeometric term  Properness  Holonomic function  D-finite function  Ore-Sato theorem  
Adaptive multi-fidelity polynomial chaos approach to Bayesian inference in inverse problems 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 110-128
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Bayesian inverse problems  Multi-fidelity polynomial chaos  Surrogate modeling  Markov chain Monte Carlo  
Data-driven polynomial chaos expansions: A weighted least-square approximation 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2019, 卷号: 381, 页码: 129-145
Authors:  Guo, Ling;  Liu, Yongle;  Zhou, Tao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
Uncertainty quantification  Data-driven polynomial chaos expansions  Weighted least-squares  Equilibrium measure  
Wigner-type theorem on transition probability preserving maps in semifinite factors 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2019, 卷号: 276, 期号: 6, 页码: 1773-1787
Authors:  Qian, Wenhua;  Wang, Liguang;  Wu, Wenming;  Yuan, Wei
Favorite  |  View/Download:5/0  |  Submit date:2019/03/11
Wigner's theorem  Semifinite factor  Grassmann spaces  Transition probability  
Quantitative stability estimates for Fokker-Planck equations 期刊论文
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, 2019, 卷号: 122, 页码: 125-163
Authors:  Li, Huaiqian;  Luo, Dejun
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
Fokker-Planck equation  Stability estimate  Kantorovich-Rubinstein distance  Superposition principle  
The Ore-Sato Theorem and Shift Exponents in the q-Difference Case 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2019, 卷号: 32, 期号: 1, 页码: 271-286
Authors:  Du Hao;  Li Ziming
Favorite  |  View/Download:3/0  |  Submit date:2019/04/02
Coboundary  cocycle  q-factorial term  q-hypergeometric term  
COUPLING BY REFLECTION AND HOLDER REGULARITY FOR NON-LOCAL OPERATORS OF VARIABLE ORDER 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2019, 卷号: 371, 期号: 1, 页码: 431-459
Authors:  Luo, Dejun;  Wang, Jian
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05
Stable-like process  non-local operator  Holder continuity  coupling by reflection  jump process  
Extended ADMM and BCD for nonseparable convex minimization models with quadratic coupling terms: convergence analysis and insights 期刊论文
MATHEMATICAL PROGRAMMING, 2019, 卷号: 173, 期号: 1-2, 页码: 37-77
Authors:  Chen, Caihua;  Li, Min;  Liu, Xin;  Ye, Yinyu
Favorite  |  View/Download:4/0  |  Submit date:2019/03/11
Nonseparable convex minimization  Alternating direction method of multipliers  Block coordinate descent method  Iterate convergence  Random permutation  
INVERSE SOURCE PROBLEMS IN ELECTRODYNAMICS 期刊论文
INVERSE PROBLEMS AND IMAGING, 2018, 卷号: 12, 期号: 6, 页码: 1411-1428
Authors:  Hu, Guanghui;  Li, Peijun;  Liu, Xiaodong;  Zhao, Yue
Favorite  |  View/Download:7/0  |  Submit date:2018/11/16
Stability  uniqueness  inverse source problem  Maxwell's equations  
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:4/0  |  Submit date:2019/03/05